# SDR WRLA97047

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW PREFLIGHT, FLIGHT CREW RECEIVED 'LOW BATT' ALERT WHEN PERFORMING EMERGENCY LIGHTING TEST.  AIRCRAFT REMOVED FROM SERVICE FOR MAINTENANCE.  MAINTENANCE PERSONNEL IDENTIFIED LOW BATTERY PACK AND REPLACED IT.  OPS CHECK PERFORMED WITHOUT FAULIT.  AIRCRAFT RETURNED TO SERVICE.  (M)
